Dans le présent article, nous considérons la pléthore de résultats dans l’esprit de théorème de Sakai concernant les fonctions de Schwarz, c’est-à-dire les fonctions holomorphes dans un domaine ouvert
A Schwarz function on an open domain
Révisé le :
Accepté le :
Publié le :
Dimitris Vardakis 1 ; Alexander Volberg 1, 2

@article{CRMATH_2021__359_10_1233_0, author = {Dimitris Vardakis and Alexander Volberg}, title = {Free boundary problems in the spirit of {Sakai{\textquoteright}s} theorem}, journal = {Comptes Rendus. Math\'ematique}, pages = {1233--1238}, publisher = {Acad\'emie des sciences, Paris}, volume = {359}, number = {10}, year = {2021}, doi = {10.5802/crmath.259}, language = {en}, }
TY - JOUR AU - Dimitris Vardakis AU - Alexander Volberg TI - Free boundary problems in the spirit of Sakai’s theorem JO - Comptes Rendus. Mathématique PY - 2021 SP - 1233 EP - 1238 VL - 359 IS - 10 PB - Académie des sciences, Paris DO - 10.5802/crmath.259 LA - en ID - CRMATH_2021__359_10_1233_0 ER -
Dimitris Vardakis; Alexander Volberg. Free boundary problems in the spirit of Sakai’s theorem. Comptes Rendus. Mathématique, Volume 359 (2021) no. 10, pp. 1233-1238. doi : 10.5802/crmath.259. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.259/
[1] Univalent functions in model spaces: revisited (2017) (https://arxiv.org/abs/1705.05930v2)
[2] Boundary regularity of Nevanlinna domains and univalent functions in model subspaces, Sb. Math., Volume 202 (2011) no. 12, pp. 1723-1740 | DOI | MR | Zbl
[3] Nevanlinna domains with large boundaries, J. Funct. Anal., Volume 277 (2019) no. 8, pp. 2617-2643 | DOI | MR | Zbl
[4] Model spaces containing univalent functions, Russ. Math. Surv., Volume 73 (2018) no. 1, pp. 172-174 | DOI | MR | Zbl
[5] On uniform approximation by polyanalytic polynomials and the Dirichlet problem for bianalytic functions, Sb. Math., Volume 193 (2002) no. 10, pp. 1469-1492 | DOI | MR | Zbl
[6] The Backward Shift on the Hardy Space, Mathematical Surveys and Monographs, 79, American Mathematical Society, 2000 | DOI
[7] Smooth functions in star-invariant subspaces, Recent advances in operator-related function theory (Contemporary Mathematics), Volume 393, American Mathematical Society, 2006 | DOI | MR | Zbl
[8] On some properties and examples of Nevanlinna domains, Proc. Steklov Inst. Math., Volume 253 (2006), pp. 186-194 | DOI | MR
[9] Boundary behavior of harmonic functions in non-tangentially accessible domains, Adv. Math., Volume 46 (1982), pp. 80-147 | DOI | Zbl
[10] An example of a nonconstant bianalytic function vanishing everywhere on a nowhere analytic boundary, Math. Notes, Volume 62 (1997) no. 4, pp. 524-526 | DOI | MR | Zbl
[11] Example of a non-rectifiable Nevanlinna contour, St. Petersbg. Math. J., Volume 27 (2016), pp. 625-630 | DOI
[12] Regularity of a boundary having a Schwarz function, Acta Math., Volume 166 (1991) no. 3-4, pp. 263-297 | DOI | MR | Zbl
[13] On the dimension of harmonic measure of Cantor repellers, Mich. Math. J., Volume 40 (1993) no. 2, pp. 239-258 | DOI | MR | Zbl
- Nevanlinna domains and uniform approximation by polyanalytic polynomial modules, Function spaces, theory and applications. Selected papers based on the presentations at the workshop, Toronto, Canada, July 1 – December 31, 2021, Cham: Springer, 2023, pp. 207-227 | DOI:10.1007/978-3-031-39270-2_6 | Zbl:1537.30025
Cité par 1 document. Sources : zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier